Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research    Login  |  Users online: 343

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

  Article Access Statistics

Year : 2013 | Volume:  24 | Issue Number:  1 | Page:  128-131

CASE REPORT

Multiple internal resorption in permanent teeth associated with hyperparathyroidism
Nagaraj Eswar, Kaur Roopam Pal, Raghuram P H, Kumar P Suresh

Number of times this article was viewed 8916
Number of times this article has been printed  from the site 171
Number of times this article was emailed to others 5
Remarks given by readers [ Read ] 0

 

  Search 
  My Preferences 
 Back To Article

  Submit article online
  Get Email Alerts
  Join IJDR as referee
  Most popular articles